# SDR 2014FA0000535

- Difficulty date: September 17, 2014
- Submitted: September 17, 2014
- Operation: General aviation
- Aircraft: N550WS
- Make and model: Cessna 550
- Aircraft serial: 5500845
- Aircraft time: 5,994 hours, 4,624 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 651701063
- Condition: Chafed
- Location: Hyd System
- Part time: 5,994 hours, 4,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID NOTED IN AFT EQUIPMENT BAY.  FOUND LANDING GEAR CONTROL TUBING HAD BEEN CHAFED BY AIR CYCLE MACHINE INLET FLEX DUCT.
